# SDR SWAA2025031203790

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 69,079 hours, 41,139 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Pulled
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLAP FAIRING RUB STRIP RIVETS PULLED THROUGH <[01].  REPAIRED #3 FLAP FAIRING REF SRM 57-53-70-2R-2 ALTERNATIVE 1 REPAIR 2.  REPAIR INSPECTION DUE 500 FC.  HOLE DIAMETER DIMENSIONS: 0.255; 0.302; 0.303; 0.287; 0.245.; [02] ADDED TOOLING; [03] CW; [04] AFTER REVIEW; ENGINEERING CONCURS WITH SRM DEFERRAL REVIEW FOR FAULT TTG8Q00Z5YCF. REFERENCE TSR 2025001769.; [05] CW.
